Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Reasons for stoppage in breathing - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   hello sir
User :   i stop breathing suddenly i don't know whay
User :   why*
Doctor :  
When did it happen?
User :   mostly before sleeping and now its happen when i was awake..
User :   i have a pain below my right ribs from last many months..
User :   and when ever i stop breathing i feel a jerk from that part of my body..
User :   is this fatal??
Doctor :  
Do you think they are like hiccups?
User :   no..
Doctor :  
What is yoru age
User :   33
Doctor :  
Did you see the doctor for the pain under the ribs
User :   yes
Doctor :   What was the opinion

User :   i did all the test.. like tmt.sleepapena. ultra sound
Doctor :  
Do you have high blood pressure?
User :   they say no heart problem.. but i am sure that i stop breathing.. no
Doctor :  
Sometimes it could be due to anxiety
Doctor :  
User :   why there is a pain below my left ribs.. and when is put pressure there is a sense of pinching..
Doctor :  
Are your urine and stools normal

Doctor :  
How is your appetite
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor